# SDR IPXA2015030486640

- Difficulty date: February 24, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 46,180 hours, 15,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 148T214014
- Condition: Corroded
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, CORROSION DAMAGE ON THE ATTACH PLATE, PN:148T2140-14, OF UPPER BULKHEAD AT STA  1809.5, LBL 5.55, WL 270.97, FABRICATED THE REPLACEMENT ATTACH PLATE IAW EI F2015P49B-450, REV 0.
